Document Type

Article

Language

eng

Publication Date

11-2016

Publisher

University of Bahrain Scientific Publishing Center

Source Publication

International Journal of Computational and Theoretical Physics

Source ISSN

2384-4795

Abstract

Recently, many researchers have developed various classes of continuous probability distributions which can be generated via the generalized Pearson differential equation and other techniques. In this paper, motivated by the importance of the power series in probability theory and its applications, we derive some new classes of univariate exponential power series distributions for a realvalued continuous random variable, which we call exponential power series distributions. Various mathematical properties of the proposed classes of distributions are discussed. Based on these distributional properties, we have established some characterizations of these distributions as well. It is hoped that the findings of the paper will be useful for researchers in the fields of probability, statistics and other applied sciences.

Comments

Published version. International Journal of Computational and Theoretical Physics, Vol. 3, No. 2 (November 2016): 63-73. Permalink. ©2016 SPC. All rights reserved. Except as provided under Bahraini copyright law, this Article may not be reproduced, resold, distributed, or modified without the express permission of the SPC.

Share

COinS